# SDR AALA201708239017

- Difficulty date: August 21, 2017
- Submitted: August 23, 2017
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 52,161 hours, 24,431 cycles
- System (JASC): 7603 · Power Lever
- Part: Control Unit
- Part number: K217ABM11
- Condition: Faulty
- Location: Throttle
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, AN ECAM FOR THE FLT CONTROL GROUND SPOILERS 1 & 2 FAULT ILLUMINATED AT INITIAL POWER UP.  TAKEOFF ABORTED AT 9 KNOTS. REPLACED LEFT THROTTLE CONTROL UNIT.
